Nonlinear shock waves in media with memory, and the method of discontinuities
Doklady Akademii Nauk, Tome 263 (1982) no. 4, pp. 834-838
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_263_4_a15,
author = {A. A. Lokshin},
title = {Nonlinear shock waves in media with memory, and the method of discontinuities},
journal = {Doklady Akademii Nauk},
pages = {834--838},
year = {1982},
volume = {263},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_263_4_a15/}
}
A. A. Lokshin. Nonlinear shock waves in media with memory, and the method of discontinuities. Doklady Akademii Nauk, Tome 263 (1982) no. 4, pp. 834-838. http://geodesic.mathdoc.fr/item/DAN_1982_263_4_a15/